# SDR CALA2025081307697

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 110,024 hours, 14,482 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Card
- Part number: 8105053
- Part serial: C97080447
- Condition: Faulty
- Location: Zone 600
- Part time: 809,986 hours, 714,478 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WAI VALVE R EICAS STATUS RIGHT WING ANTI-ICE (WAI) VALVE FAILURE. DB ACIPS CONTROL CARD, CENTER (WAI CARD) REPLACED ACIPS P84A7 CARD IAW AMM 30-11-02 AS PER FIM TASK 30-11-811. PERFORMED SUCCESSFUL REPAIR CONFIRMATION IAW FIM 30-11-811 (G), STATUS MSG EXTINGUISHED. RH WING ANTI-ICE SYS OK FOR SVC.
